Ask an expert
Question

25 Jan 2004

Isoflavone Supplement Danger
I have recently read an article in the magazine "Heart" that discusses HRT and Menopause. In the article a statement is made suggesting that when taking Soy Isoflavone supplements one needs to be careful because an overdaose could be dangerous. What is consideded an overdose and how would it be dangerous?

Regards Joy
Answer 248 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Joy, this is the natural expert’s field of expertise. I can try and find out for you, but the easiest would be to drop him a line. If he can’t help you, please let me know and I’ll try to find out for you. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19306 votes
Vote